Posted by: Anonymous | 2009-06-08

eglynol and menstrual cycle

i was prescribed eglynol and then the generic for anxiety. i took it for about 2 months but decided to stop.
i have not had my period for nearly 3 months, not pregnant.
when can i expect it to come back and become regular again?
is there somewhere i can gather more info about its side effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your periods should return a month or two after stopping the Eglonyl. If this has not happened, you should see your doctor to check if there is some other reason for this.

Anonymous, please post your question separately.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-06-09

Hi I have been seing the menstruations and its being a Months to Two now and i have contacted the Doctor, The Doctor told me that he will transfere me to the Theatre, I have being there, they said nothing is wrong with my Body, still I am still seing the Period, this situation is affecting my Relationship with my Boyfriend, Please help me to stop it, or prescribe for me what medicine can i use to stop the Mentruations. Please Please!!!!!

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.